# SDR V0XD20230503002

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N260JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145504
- Aircraft time: 33,752 hours, 35,963 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Gusset
- Part number: 14526437001
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

RH GUSSETT PLATE AT Y = 479.0 AND FRM 60 HAS SIGNS OF CORROSION. EVAL   CORRECTIVE ACTION: REMOVE AND REPLACED R/H GUSSETT PLATE P/N 145-26437-001 @ Y = 479.0 FR 60 IAW EMB 145 SRM 51-20-03 AND SRM 51-40-02 SEE AVMAX WO 81054 WC 1200
